×

Found 14,938 Documents (Results 1–100)

100
MathJax

On approximation properties of Fourier series in Jacobi polynomials \(P_n^{\alpha-r,-r}(x)\) orthogonal in the sense of Sobolev. (English. Russian original) Zbl 07550597

Math. Notes 111, No. 6, 827-840 (2022); translation from Mat. Zametki 111, No. 6, 803-818 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification